# SDR ERKR200100072

- Difficulty date: March 27, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N911
- Make and model: Boeing 747-100
- Aircraft serial: 20781
- Aircraft time: 32,658 hours, 24,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65B0113516
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE INBOARD HINGE OF THE FOLDING NOSE ASSEMBLY ON THE NR 2 LEADING EDGE VARIABLE CAMBER FLAP LEFT WING.  RECOMMENDATION IS TO ADD IT TO THE AGING FLEET INSPECTIONS.
